# SDR UF6A991010

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 3034505
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5715 - ON TAKEOFF ROLL, THE NR 1 ENGINE OIL FILTER CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE LP AND HP FILTERS.  POWER ASSURANCE RUNS WERE PERFORMED AND ALL PARAMETERS WERE FOUND TO BE WITHIN LIMITS.  (M)
